# SDR VTZA990146

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD/ROC - FLT 7292 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE NOT MAKING TORQUE.  MAINTENANCE ADJUSTED LT ENGINE MAX FUEL FLOW, GROUND RUN GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
